# SDR RMXA2264

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 3,903 hours, 15,911 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,526 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Chip Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  AFTER LANDING, TECH FOLLOWED ALL PROCEDURES IN THE MM.
